# SDR MASA2011042102468

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,092 hours, 12,347 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT ENG N1 VIB IN FLIGHT 1.8.  INSP BLADES, RAN ENGINE, NO FAULTS NOTED.
